# SDR TWAA0013208

- Difficulty date: July 31, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, IN THE COCKPIT THE AFT EXTENSION OF THE F/O SEAT O/B TRACK WAS CORRODED.  REPLACED F/O SEAT TRACK AFT O/B PER DRAWING 9957871-535 AND LOCATED MOUNT HOLES.  INSTALLED ON NON-ROUTINE.
